# SDR MASA200400705

- Difficulty date: December 17, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 8,051 hours, 7,557 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 04948
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 2,806 hours, 2,591 cycles
- Component: Thrust Reverser, Emb
- Component part number: 14577751421
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2765 FROM BTV TO PHL ABORTED TAKEOFF DUE TO AN E1 REV DISAGREE MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE PLACED THE NR 1 THRUST REVERSER ON MEL.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  12/23 MAINTENANCE REPLACED LT 3 & 4 STOW/TRANSIT SWITCH.
